How effective is Valium for Fibromyalgia?
Summary: 4 Valium users have rated its effectiveness for Fibromyalgia.
Overall ratings: 2.5/5
Long term ratings: 2.5/5
This is a review of how effective Valium (diazepam) is for Fibromyalgia and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Valium for Fibromyalgia >>>
What is Valium
Valium has active ingredients of diazepam. It is often used in stress and anxiety. (latest outcomes from 21,823 Valium users)
Fibromyalgia (a long-term condition which causes pain all over the body) can be treated by Lyrica, Cymbalta, Savella, Gabapentin, Tramadol Hydrochloride, Amitriptyline Hydrochloride. (latest reports from 26,917 Fibromyalgia patients)
On Jan, 30, 2015: 4 people are studied for taking Valium in Fibromyalgia
Valium effectiveness for Fibromyalgia (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Valium for Fibromyalgia * :
Age of people who take Valium for Fibromyalgia * :
Who find Valium more effective for Fibromyalgia?
Gender of people who find Valium more effective * :
Age of people who find Valium more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Does humira cause excessive sweating?
Having psoriaticarthritis,fibromyalgia,psoriais,restless leg syndrome,roseacea and high blood pressure means complex health issues and a complex list of medication to go with it. Iam suffering extreme sweating,flushing and now a tickled cough. Now it could be due to going through the change (menopause) but that started a year ago and although I was getting the flushes and sweating,it was nothing like it is now! To me,it seems the excessive sweating started roughly a month after taking Humira. Having so many health issues I'm in tune with any changes and note and monitor them. I started Humira 10 months ago now. My Psoriasis has cleared completely so I'm really pleased. Usually,there's a trade off and you end up with something else! Could the issues I have be down to a single drug on the list,or a combination?
- Could fibromyalgia be caused from a gram negative infection 37 years ago?
I have fibromyalgia and chronic fatigue that after being relatively stable is now becoming unmanag. I am trying to trace background my medical history to possibly find a cause for these syndroms.
- Can daizapam, welburtrin, simvastavin and oxycodone be taken at the same time and cause reactions. (1 answer)
I have been taking these four drugs for four weeks and I am really cranky honory and have a bad temper when I am usually laid back and calm.
- How do i change the drugs listed for me?
sleep disorders, disorientation, trouble concentrating
More questions for: Valium, Fibromyalgia
You may be interested at these reviews (Write a review):
- Severe leg/foot/ankle swelling from doxycycline
Was given five-day course of doxycycline for sinusitis and laryngitis. By end of third day had ankle edema (never had before), then MASSIVE leg/foot/ankle edema by fourth day Discontinued on fifth day after research revealed side effect of doxycycline. Took almost a week for swelling to go comletely away. Also felt completely exhausted and seemed to make the coughing and laryngitis much worse also.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Crazy feelings with interesting things
I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
- Heavy sweating during sleep
Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
- Not a great experience
I was on norvasc for two months and had to go off because of severe swelling of feet and legs. Also rapid heart beat and very profuse sweating. it was horrible. It also raised my blood pressure. after going off BP dropped by @least 10 points both diastolic and systolic.
More reviews for: Valium, Fibromyalgia
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.